Pacific Journal of Mathematics

Affine curves over an algebraically nonclosed field.

Maria Grazia Marinari, Francesco Odetti, and Mario Raimondo

Article information

Pacific J. Math., Volume 107, Number 1 (1983), 179-188.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H99: None of the above, but in this section
Secondary: 14G30


Marinari, Maria Grazia; Odetti, Francesco; Raimondo, Mario. Affine curves over an algebraically nonclosed field. Pacific J. Math. 107 (1983), no. 1, 179--188.

Export citation


  • [1] C. Chevalley, Introduction to the theory of algebraic functions in one variable, Math. Surveys, 6 Amer. Math. So, (1951).
  • [2] W. Cunnea, Uniquefactorization in algebraicfunction fields, Illinois J Math , 8 (1964) 425-438.
  • [3] P. Gianni, Morfismi interi delle variet algebriche, Boll. U.M.L (5) 15-A (1978V 187-196.
  • [4] R. Hartshorne,Algebraic Geometry, Springer (1977).
  • [5] M. G. Marinari-M. Raimondo, Properties of the regularfunctions ring of af fine varieties defined over any field, Rend. Sem. Mat. Univ. e Polit. Torino, 37, 1 (1979), 63-70.
  • [6] A. Tognoli, Algebraic Geometry and Nash Functions, Instit. Math. vol. Ill Academic Press (1978).